MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL13.2
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The reporter indicated that a 13.2mm tmicl13.2, -9.5/2.5/086 (sphere/cylinder/axis), implantable collamer lens was implanted into the patients left eye (od) on (b)(6) 2020.The lens was explanted and a shorter length lens was implanted due to over vault.It was reported that the problem resolved.
 
Additional Manufacturer Narrative
H3- device evaluation : lens was returned in liquid, in a specimen cup.Visual inspection found the optic and haptic torn.Claim # (b)(4).
 
Additional Manufacturer Narrative
Corrected data: b5- "left eye (od)" should be corrected to "left eye (os)" in initial mdr.Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia, ca
MDR Report Key10002747
Report Number2023826-2020-00993
Device Sequence Number11308813
Product Code QCB
UDI-Device Identifier00841542108973
UDI-Public00841542108973
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberTMICL13.2
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2020
Initial Date Received by Manufacturer 03/30/2020
Supplement Date Received by Manufacturer05/05/2020
05/19/2021
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date06/04/2020
05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;